# SDR UIEA2017101901983

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,951 hours, 9,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1414480149
- Part serial: 99158H9457
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW HAS SPARE SENSOR INOPERATIVE.  REMOVED AND REPLACED THE WINDOW IAW AMM 56-11-01.  OPS CHECKED NORMAL.
